Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Grand Forks, ND

June 10, 20124 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 10, 2012, 6:46 AM CDT for 4 counties in Minnesota. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 6:46 AM CDT (11:46 UTC)
Expired
Jun 10, 2012, 7:45 AM CDT
In force
59 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beltrami County, MN, Lake of the Woods County, MN, Marshall County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 198 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:24 AM CDTHAIL 110 S Warroad, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 11.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1066 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.2
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS53 KFGF 101146
SVRFGF
MNC007-077-089-135-101245-
/O.NEW.KFGF.SV.W.0024.120610T1146Z-120610T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
646 AM CDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...
  EASTERN MARSHALL COUNTY IN NORTHWEST MINNESOTA...
  EASTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 745 AM CDT

* AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES SOUTHWEST OF GATZKE TO 4 MILES SOUTHWEST OF JELLE...
  MOVING TO THE NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MALCOLM AROUND 655 AM CDT.
  GATES CORNER AND CASPERSON AROUND 700 AM CDT.
  SKIME AROUND 705 AM CDT.
  OAKS CORNER AND HAYES LAKE STATE PARK AROUND 710 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE FAUNCE...WARROAD...PITT...ARNESEN AND LONG POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4812 9527 4816 9559 4817 9560 4817 9574
      4820 9599 4901 9534 4901 9516 4906 9516
      4898 9470 4888 9467 4883 9469 4878 9468
      4873 9459
TIME...MOT...LOC 1146Z 223DEG 50KT 4836 9582 4823 9538
WIND...HAIL 60MPH <.75IN

$$

TG
4 follow-up statements
484 
WWUS53 KFGF 101159
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
659 AM CDT SUN JUN 10 2012

MNC007-077-089-135-101245-
/O.CON.KFGF.SV.W.0024.000000T0000Z-120610T1245Z/
LAKE OF THE WOODS MN-ROSEAU MN-BELTRAMI MN-MARSHALL MN-
659 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BELTRAMI AND LAKE OF THE WOODS COUNTIES IN NORTH CENTRAL MINNESOTA...
AND NORTHEASTERN MARSHALL AND EASTERN ROSEAU COUNTIES IN NORTHWEST
MINNESOTA UNTIL 745 AM CDT...

AT 655 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES EAST OF GATZKE TO 4 MILES EAST OF MALCOLM...MOVING TO
THE NORTHEAST AT 55 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SKIME AND GATES CORNER AROUND 705 AM CDT.
  OAKS CORNER AND HAYES LAKE STATE PARK AROUND 710 AM CDT.
  FAUNCE AROUND 720 AM CDT.
  WARROAD...WILLIAMS AND SWIFT AROUND 730 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE ROOSEVELT...PITT...GRACETON...ARNESEN AND LONG POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4827 9510 4828 9539 4830 9549 4833 9565
      4840 9583 4901 9534 4901 9516 4906 9516
      4898 9470 4888 9467 4883 9469 4878 9468
      4873 9459
TIME...MOT...LOC 1159Z 223DEG 50KT 4849 9563 4836 9519

$$

TG
837 
WWUS53 KFGF 101215
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
715 AM CDT SUN JUN 10 2012

MNC007-089-101225-
/O.CAN.KFGF.SV.W.0024.000000T0000Z-120610T1245Z/
BELTRAMI MN-MARSHALL MN-
715 AM CDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BELTRAMI COUNTY
IN NORTH CENTRAL MINNESOTA...AND NORTHEASTERN MARSHALL COUNTY IN
NORTHWEST MINNESOTA IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4840 9496 4850 9521 4854 9522 4854 9532
      4866 9562 4901 9534 4901 9516 4906 9516
      4898 9470 4888 9467 4883 9469 4878 9468
      4873 9459
TIME...MOT...LOC 1215Z 223DEG 50KT 4865 9539 4852 9496

$$

MNC077-135-101245-
/O.CON.KFGF.SV.W.0024.000000T0000Z-120610T1245Z/
LAKE OF THE WOODS MN-ROSEAU MN-
715 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAKE OF THE
WOODS COUNTY IN NORTH CENTRAL MINNESOTA...AND EASTERN ROSEAU COUNTY
IN NORTHWEST MINNESOTA UNTIL 745 AM CDT...

AT 714 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF HAYES LAKE STATE
PARK TO 6 MILES NORTH OF OAKS CORNER...MOVING TO THE NORTHEAST AT 55
MPH.

AT 657 AM...THE PUBLIC REPORTED QUARTER SIZE HAIL 12 MILES SOUTH OF 
ROSEAU.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FAUNCE AROUND 720 AM CDT.
  WARROAD...WILLIAMS AND SWIFT AROUND 730 AM CDT.
  PITT AND GRACETON AROUND 735 AM CDT.
  ARNESEN AROUND 740 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE ROOSEVELT AND LONG POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4840 9496 4850 9521 4854 9522 4854 9532
      4866 9562 4901 9534 4901 9516 4906 9516
      4898 9470 4888 9467 4883 9469 4878 9468
      4873 9459
TIME...MOT...LOC 1215Z 223DEG 50KT 4865 9539 4852 9496

$$

TG
381 
WWUS53 KFGF 101227
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
727 AM CDT SUN JUN 10 2012

MNC077-135-101245-
/O.CON.KFGF.SV.W.0024.000000T0000Z-120610T1245Z/
LAKE OF THE WOODS MN-ROSEAU MN-
727 AM CDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LAKE
OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...AND NORTHEASTERN
ROSEAU COUNTY IN NORTHWEST MINNESOTA UNTIL 745 AM CDT...

AT 723 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF ROOSEVELT TO 8
MILES SOUTH OF PITT...MOVING TO THE NORTHEAST AT 60 MPH.

AT 657 AM...THE PUBLIC REPORTED QUARTER SIZE HAIL 12 MILES SOUTH OF 
ROSEAU.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ARNESEN AROUND 735 AM CDT.
  LONG POINT AROUND 740 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4846 9489 4890 9543 4901 9534 4901 9516
      4906 9516 4898 9470 4888 9467 4883 9469
      4878 9468 4873 9459
TIME...MOT...LOC 1227Z 224DEG 53KT 4884 9512 4865 9472

$$

TG
877 
WWUS53 KFGF 101244
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
744 AM CDT SUN JUN 10 2012

MNC077-135-101254-
/O.EXP.KFGF.SV.W.0024.000000T0000Z-120610T1245Z/
LAKE OF THE WOODS MN-ROSEAU MN-
744 AM CDT SUN JUN 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAKE OF THE WOODS
COUNTY IN NORTH CENTRAL MINNESOTA...AND NORTHEASTERN ROSEAU COUNTY IN
NORTHWEST MINNESOTA WILL EXPIRE AT 745 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GRAND FORKS.

LAT...LON 4846 9489 4890 9543 4901 9534 4901 9516
      4906 9516 4898 9470 4888 9467 4883 9469
      4878 9468 4873 9459
TIME...MOT...LOC 1244Z 224DEG 53KT 4901 9484 4882 9444

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:25 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 10, 2:25 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
225 AM CDT SUN JUN 10 2012

.SHORT TERM (TODAY-TUESDAY NIGHT)...MAIN CONCERN WILL BE SEVERE
CHANCES TODAY. 00Z NAM/ECMWF INITIALIZED BEST WITH SFC-850MB
MOISTURE AND WILL USE FOR DETAILS.

THERE SHOULD BE TWO SEPARATE PERIODS WHERE SEVERE PROBABILITIES
ARE HIGHEST. THE FIRST WILL BE THIS MORNING WITH APPROACHING
SEVERE COMPLEX TO THE SOUTHWEST. SPC HAS ISSUED A SEVERE
THUNDERSTORM WATCH ACROSS THE SOUTHWEST FA. THIS SEVERE COMPLEX
WILL LIKELY CONTINUE PROPAGATING INTO AREA OF HIGHEST MUCAPE FOR
THE NEXT FEW HOURS...ON THE NOSE OF 40 KNOT 850MB JET. MODEL
CONSENSUS IS THAT HIGHEST MUCAPE VALUES WILL BRUSH THE SOUTHERN
FA...AND NOSE OF LLJ WILL BE LIMITED TO THE SOUTHERN FA. SURFACE
BOUNDARY HAS CONTINUED TO SLOWLY PROPAGATE EASTWARD OVER THE PAST
FEW HOURS...AND WILL LIKELY CONTINUE. THUS...MORNING SEVERE THREAT
SHOULD BE LIMITED TO CURRENT WATCH AREA...AND LIMITED T+ MENTION
TO THIS AREA FOR THE EARLY MORNING HOURS (ALTHOUGH WEAKER COMPLEX
COULD CONTINUE TO MOVE INTO THE NORTHERN FA). THERE ARE POST
FRONTAL SHOWERS/THUNDERSTORMS ASSOCIATED WITH STRONG MID-LEVEL
FRONTOGENESIS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA THAT
WILL LIKELY AFFECT MUCH OF THE WESTERN FA THIS MORNING
(INSTABILITY WILL BE VERY LIMITED WITHIN THIS AREA).

SURFACE BOUNDARY WILL CONTINUE TO SLOWLY PROPAGATE EAST THROUGH
THE DAY. THE SECOND SEVERE THREAT WILL BE THIS AFTERNOON ALONG AND
AHEAD OF THIS FEATURE. NOT SURE ABOUT CLOUD COVER AND MORNING
CONVECTION. MOST LIKELY SCENARIO IS THAT ONLY THE FAR EASTERN FA
WILL BE ABLE TO HEAT AND OBTAIN MODERATE INSTABILITY. LIMITED T+
MENTION TO EAST OF THE VALLEY FOR THE AFTERNOON HOURS...WHICH
LINES UP WITH CURRENT DAY 1 SWO.

UPPER LOW WILL BE NORTH OF THE REGION ON MONDAY. COLD AIR ALOFT
COULD LEAD TO SCATTERED SHOWERS. MODEL GUIDANCE ALSO INDICATES
STRONG NORTHWEST WINDS ON MONDAY...WITH POSSIBLE ADVISORY
CONDITIONS. HIGH PRESSURE INFLUENCES THE REGION ON TUESDAY...WITH
RETURN FLOW BY TUESDAY NIGHT (AND POSSIBLE THUNDER).

.LONG TERM (WEDNESDAY-SATURDAY)...SEASONABLY WARM AND MILD
CONDITIONS ARE EXPECTED THROUGH THIS PERIOD...AS A PROGRESSIVE
MID/UPPER FLOW PATTERN GRADUALLY TRANSITIONS TO SOUTHWESTERLY FLOW
ALOFT. EMBEDDED SHORTWAVE TROUGHS WILL LIKELY LEAD TO SEVERAL
OPPORTUNITIES FOR SHOWERS/THUNDERSTORMS DURING THE PERIOD ALTHOUGH
THE TIMING AND STRENGTH OF THESE SYSTEMS REMAINS UNCERTAIN. 00Z GFS
AND 12Z ECMWF BOTH SUGGEST A STRONGER SHORTWAVE TROUGH ENTERING THE
NORTHERN PLAINS FRI/SAT AS THE FLOW PATTERN BEGINS TO AMPLIFY...BUT
CONFIDENCE IN ANY PARTICULAR SOLUTION IS LOW AT THIS POINT.
THUS...DID NOT DEVIATE MUCH FROM LOADED POPS THROUGH THIS PERIOD.
GENERALLY EXPECT HIGHS IN THE 70S AND 80S...WITH LOWS IN THE 50S AND
60S.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS APPEAR LIKELY ALONG AND WEST
OF THE RED RIVER VALLEY THROUGH THE MORNING HOURS...ALONG WITH
POSSIBLE MVFR CIGS IN STRONGER STORMS. ACTIVITY THIS AFTERNOON IS
MOST LIKELY EAST OF THE VALLEY...AFFECTING KBJI. WINDS WILL REMAIN
WESTERLY THROUGH THE DAY...EXCEPT FOR KBJI WHICH WILL BE SOUTHERLY
AND SWITCH TO WEST THIS EVENING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG/MAKOWSKI
Hazardous weather outlook, Jun 10, 6:38 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
638 AM CDT SUN JUN 10 2012

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
638 AM CDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE NORTHERN RED
RIVER VALLEY INTO MUCH OF EASTERN NORTH DAKOTA DURING THE MORNING
AND EARLY AFTERNOON HOURS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
EAST OF THE RED RIVER VALLEY. STRONG WINDS...LARGE HAIL...AND A
TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES EXIST TUESDAY NIGHT THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON.

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:15 PM CDTSevere Thunderstorm WarningFGFKittson30 min
Jun 9, 11:50 PM CDTSpecial Weather StatementFGF55 min
Jun 10, 6:40 AM CDTSevere Thunderstorm WarningFGFRoseau50 min
Jun 10, 7:36 AM CDTSpecial Weather StatementFGFLake of the Woods24 min
Jun 10, 8:08 AM CDTSpecial Weather StatementFGFMahnomen52 min
Jun 10, 8:34 AM CDTSevere Thunderstorm WarningFGFClay, Mahnomen, Norman, Polk41 min
Jun 10, 9:30 AM CDTSpecial Weather StatementFGFMahnomen30 min
Jun 10, 3:23 PM CDTSpecial Weather StatementFGFWadena67 min
Jun 10, 3:49 PM CDTSevere Thunderstorm WarningFGFWadena26 min
Jun 10, 4:09 PM CDTSpecial Weather StatementFGFHubbard66 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.